Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalizations of a property of Tchebycheff polynomials


Author: Thomas L. Sherman
Journal: Proc. Amer. Math. Soc. 19 (1968), 473-476
MSC: Primary 34.10
DOI: https://doi.org/10.1090/S0002-9939-1968-0226087-9
MathSciNet review: 0226087
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 1, Interscience, New York, 1953. MR 0065391 (16:426a)
  • [2] T. L. Sherman, Properties of solutions of $ N$th order linear differential equations, Pacific J. Math. 15 (1965), 1045-1060. MR 0185185 (32:2654)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.10

Retrieve articles in all journals with MSC: 34.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226087-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society